# SDR ASAA2019051029349

- Difficulty date: May 10, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 46,823 hours, 14,135 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: QA07995
- Part serial: RB117920
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 9,689 hours, 2,718 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS PREVIOUS REPORT OF FUEL FILTER BYPASS LIGHT ILLUMINATION AND SW ASSY CONNECTOR FOUND LOOSE.  GROUNDED - YES. REMOVED & REPLACED NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01. REPLACED J8 HARNESS ASSY REF AMM 73-21-06. ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00 & ACTUATORS TEST 12 REF AMM 71-00-00-700-807-F00, OPS CK NML.
